MAUDE Adverse Event Report: RESPIRONICS, INC. MILLENNIUM M10; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. MILLENNIUM M10; GENERATOR, OXYGEN, PORTABLE
Model Number M10600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2026
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information that a patient with a millennium m10 concentrator device is deceased.The reported event makes no allegation of any specific device malfunction, use error, failure, labeling, or other deficiency that is relevant to the harms reported.Therefore, based on the information available at this time, the device did not cause or contribute to a serious injury or death.A report will be filed with all regulatory agencies.

Brand Name
MILLENNIUM M10
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key24565878
Report Number2518422-2026-009178
Device Sequence Number13120215
Product Code CAW
UDI-Device Identifier00606959015678
UDI-Public(01)00606959015678
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM10600
Device Catalogue NumberM10600
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown